# SDR SWAA001180

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 62,862 hours, 69,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4 D CHECK,  FOUND BS 178 BULKHEAD CRACKED, LBL 2.5, WL 223.               REPAIRED PER ACO.
